| Model Number |
TFNT50 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.Additional information has been requested.The manufacturer internal.Reference number is: (b)(4).
Event or Problem Description
A customer reported that after implantation of an intraocular lens (iol) the iol has rotated 40 degrees and the vision slowly became blurry and hazy since post operative 6 months.Additional information was requested.